# SDR SWAA2024072309199

- Difficulty date: July 4, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N8642E
- Make and model: Boeing 737-8H4
- Aircraft serial: 42525
- Aircraft time: 33,548 hours, 16,124 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY RIB CRACKED ON RH A/C BAY AT BS 540+18; RBL37.WL136(APPROX.)<[01] 'REPAIRED PER EA 24-157-01843 WITH AN INSPECTION THRESHOLD DEFINED IN 24-157-01843-DTI1 AND 24-157-01843-DTI2.';[02] VERIFIED CORRECTIVE ACTION #1
